Universal scaling of Lyapunov exponents in coupled chaotic oscillators

Zonghua Liu, Ying-Cheng Lai, Manuel A. Matías

Research output: Contribution to journalArticle

50 Citations (Scopus)

Abstract

A general phenomenon in coupled chaotic oscillator systems was discussed in the article. It was shown that the phenomenon is due to the disturbance to the relative frequencies with which a trajectory visits different scrolls of the attractor. An algebraic scaling law which relates the Lyapunov exponents with the coupling strength, was also obtained.

Original languageEnglish (US)
Article number045203
Pages (from-to)452031-452034
Number of pages4
JournalPhysical Review E - Statistical, Nonlinear, and Soft Matter Physics
Volume67
Issue number4 2
StatePublished - Apr 2003

Fingerprint

Chaotic Oscillator
Coupled Oscillators
Scaling Laws
Lyapunov Exponent
scaling laws
Attractor
disturbances
Disturbance
oscillators
trajectories
exponents
Scaling
Trajectory
scaling

ASJC Scopus subject areas

  • Physics and Astronomy(all)
  • Condensed Matter Physics
  • Statistical and Nonlinear Physics
  • Mathematical Physics

Cite this

Universal scaling of Lyapunov exponents in coupled chaotic oscillators. / Liu, Zonghua; Lai, Ying-Cheng; Matías, Manuel A.

In: Physical Review E - Statistical, Nonlinear, and Soft Matter Physics, Vol. 67, No. 4 2, 045203, 04.2003, p. 452031-452034.

Research output: Contribution to journalArticle

@article{4bc50d592e23408f92bcd437f5227cef,
title = "Universal scaling of Lyapunov exponents in coupled chaotic oscillators",
abstract = "A general phenomenon in coupled chaotic oscillator systems was discussed in the article. It was shown that the phenomenon is due to the disturbance to the relative frequencies with which a trajectory visits different scrolls of the attractor. An algebraic scaling law which relates the Lyapunov exponents with the coupling strength, was also obtained.",
author = "Zonghua Liu and Ying-Cheng Lai and Mat{\'i}as, {Manuel A.}",
year = "2003",
month = "4",
language = "English (US)",
volume = "67",
pages = "452031--452034",
journal = "Physical Review E - Statistical, Nonlinear, and Soft Matter Physics",
issn = "1539-3755",
publisher = "American Physical Society",
number = "4 2",

}

TY - JOUR

T1 - Universal scaling of Lyapunov exponents in coupled chaotic oscillators

AU - Liu, Zonghua

AU - Lai, Ying-Cheng

AU - Matías, Manuel A.

PY - 2003/4

Y1 - 2003/4

N2 - A general phenomenon in coupled chaotic oscillator systems was discussed in the article. It was shown that the phenomenon is due to the disturbance to the relative frequencies with which a trajectory visits different scrolls of the attractor. An algebraic scaling law which relates the Lyapunov exponents with the coupling strength, was also obtained.

AB - A general phenomenon in coupled chaotic oscillator systems was discussed in the article. It was shown that the phenomenon is due to the disturbance to the relative frequencies with which a trajectory visits different scrolls of the attractor. An algebraic scaling law which relates the Lyapunov exponents with the coupling strength, was also obtained.

UR - http://www.scopus.com/inward/record.url?scp=0037866577&partnerID=8YFLogxK

UR - http://www.scopus.com/inward/citedby.url?scp=0037866577&partnerID=8YFLogxK

M3 - Article

VL - 67

SP - 452031

EP - 452034

JO - Physical Review E - Statistical, Nonlinear, and Soft Matter Physics

JF - Physical Review E - Statistical, Nonlinear, and Soft Matter Physics

SN - 1539-3755

IS - 4 2

M1 - 045203

ER -